MAUDE Adverse Event Report: FRIDABABY LLC. MEDI FRIDA THE ACCU-DOSE PACIFIER BABY MEDICINE DISPENSER BY FRIDABABY; DISPENSER, LIQUID MEDICATION

FRIDABABY LLC. MEDI FRIDA THE ACCU-DOSE PACIFIER BABY MEDICINE DISPENSER BY FRIDABABY; DISPENSER, LIQUID MEDICATION
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Medi frida the accu-dose pacifier baby medicine dispenser by fridababy - hub of syringe attaches to outer part of pacifier, and medication passes through a thin tube to exit at tip of pacifier.Problem is, the tube traps 0.2 ml of medication, which does not dispense, as it is just stuck in there once the syringe plunger meets the hub.This device is for babies, and baby doses of medication are often very small - so you could literally be giving half the dose or even less (one person on amazon asked if it could measure 0.3 ml and the company posted an answer stating you could - but in this case the child would only get one third of her dose, as 0.2 ml would remain inside the device).Device should be pulled from the market, or alternatively, it should be clearly labeled that an additional 0.2 ml must be loaded into the syringe in order to dispense the correct amount.Fda safety report id # (b)(4).

Brand Name
MEDI FRIDA THE ACCU-DOSE PACIFIER BABY MEDICINE DISPENSER BY FRIDABABY
Common Device Name
DISPENSER, LIQUID MEDICATION
Manufacturer (Section D)
FRIDABABY LLC.
MDR Report Key14014907
Report NumberMW5108756
Device Sequence Number17626770
Product Code KYX
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FAMOTIDINE
Outcome Attributed to Adverse Event Disability;
Patient Age5 MO
Patient SexMale
Patient Weight8 KG
Patient EthnicityNon Hispanic